# SDR YENA20150507101

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 11,235 hours, 6,991 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R7011
- Condition: Failed
- Location: Slats
- Part time: 4,695 hours, 2,957 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL EICAS MESSAGE BEFORE MOVING FLAPS SLAT HANDLE AFTER TAKEOFF SLATS SHOWED 3 AND FLAPS SHOWED 1.  EMERGENCY DECLARED, ON LANDING FLAPS WENT FULL,SLATS STAYED AT 3.  R & R RT SLAT 2-3 AND RT SLAT 3-4 SKEW SENSORS IAW AMM 27-83-01.  ALSO, R & R OF RIGHT SLAT 2-3 AND SLAT 3-4 SENSOR HARNESSES IAW AMM 27-83-07. NO FAULTS.
